# SDR AWXA0000125

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 654657420
- Condition: Cracked
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH CLIP AT FS 1088 LT JUST BELOW AFT BULKHEAD WEB.  REMOVED DAMAGED SHEAR TIE,  FABRICATED SHEAR TIE IAW 737 SRM 51-10-1 FROM (.050 7075T6), TREATED AND PRIMED IAW 737 SRM 51-10-2.  INSTALLED IAW 737 SRM 51-30-2.
